# SDR ASAA2016082717825

- Difficulty date: August 27, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 34,231 hours, 10,002 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT NR 1 ENGINE 73-31371 UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED. FOUND FAULT ON LEG 6 ONLY. ACCOMPLISHED NR 1 ENGINE EGT INDICATING SYSTEM CLEANING IAW AMM 77-21-00-140-801.  INTERROGATED NR 1 EEC, NO RECENT FAULTS LOGGED.
